MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5820
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that the patient presented to clinic for follow up.Upon interrogation, it was noted, that the implantable cardioverter defibrillator (icd) was exhibiting premature discharge of battery.The icd was explanted and new icd was implanted.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.Device was received operating in elective replacement indicator (eri).Device image indicated that voltage was above eri level during the whole implant duration and eri was falsely triggered due to auto capture being enabled, and device was pacing at high output mode at times.When automatic settings are programmed, such as autocapture, the device output would adjust itself to accommodate the patient¿s needs for pacing and thus affects the estimated longevity of the device.Further analysis performed found no anomaly.Longevity assessment was performed, and device has the appropriate remaining longevity.

Brand Name
ZEPHYR DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19169545
Report Number2017865-2024-39454
Device Sequence Number7949657
Product Code NVZ
UDI-Device Identifier05414734501613
UDI-Public(01)05414734501613(10)S000041153(17)190331
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number5820
Device Lot NumberS000041153
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown